# SDR SWAA2024021345206

- Difficulty date: January 26, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 26,870 hours, 13,092 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 232AF DELAMINATED..<[01] RECEIVED NEW PANEL P.N# 141A5810-736 INSTALLATION WILL BE ACCOMPLISH ON N.R# TTG8Q00Q3SMP.;[02] VERIFIED STEP:1
